EconPapers    
Economics at your fingertips  
 

Toward a Post-Sraffian Theory of Income Distribution

Alessandro Roncaglia

Journal of Income Distribution, 1994, vol. 03, issue 1, 1-1

Abstract: After recalling the Sraffian critiques to marginalist distribution theory, and hence the need for a different approach, the paper illustrates the classical conceptualization of social classes and its flexibility for the application to the modern world. The relationships among market forms-above all oligopoly, mark-up pricing, and income distribution-are then discussed, in search of a theoretical framework for the analysis of the evolution of distributive variables over time: an approach suggested as superior to the traditional one which aims at determining equilibrium values for the distributive variables at a moment in time.

Date: 1994
References: Add references at CitEc
Citations:

Downloads: (external link)
http://jid.journals.yorku.ca/index.php/jid/article/view/724 (application/pdf)
Some fulltext downloads are only available to subscribers. See JID website for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jid:journl:y:1994:v:03:i:1:p:1-1

Access Statistics for this article

More articles in Journal of Income Distribution from Ad libros publications inc. Contact information at EDIRC.
Bibliographic data for series maintained by Timm Boenke ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:jid:journl:y:1994:v:03:i:1:p:1-1